MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR UTN; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR UTN; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1116724
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Abrasion (1689); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted and received information alleging patient not utilizing cpap protection cover and bleeding of the cheek.The manufacturer was made aware of this complaint through a representative of the customer.The device has not yet been returned to the manufacturer for evaluation and there is no contact information for the initial reporter to gain additional information on the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
A clinical evaluation of the harm alleged by the patient was reviewed and did not meet the definition of a serious injury.
 
Additional Manufacturer Narrative
Previously reported as, the manufacturer was contacted and received information alleging patient not utilizing cpap protection cover and bleeding of the cheek.The manufacturer was made aware of this complaint through a representative of the customer.The device has not yet been returned to the manufacturer for evaluation and there is no contact information for the initial reporter to gain additional information on the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In this report, box b: adverse event or product problem (describe event or problem) as the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.The patient has alleged to patient not utilizing cpap protection cover and bleeding of the cheek.No medical intervention was required by the patient.The device was returned to third party service center and evaluated.Evaluation result stated that no foam particles were observed.The manufacturer is submitting a final report at this time.If any additional information becomes available to the manufacturer at a later date, an addendum to this final report will be filed, box d: suspect medical device (operator of device), box g: all manufacturers (report source), box h: device manufacturers (evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid) have been corrected/updated.

Brand Name
DREAMWEAR UTN
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17455522
Report Number2518422-2023-18247
Device Sequence Number14099279
Product Code BZD
UDI-Device Identifier00606959040298
UDI-Public00606959040298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1116724
Device Catalogue Number1116724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/05/2023
08/07/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/25/2023
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale